I am at week 15/24 (Shot + Riba 1200 mg a day) of my Tx. My Hemoglobin was 11.3 and RBC & WBC are just below the lower limit of normal range. From last 4-5 days i feel weakness and Giddy after urination especially the back side of my head feels empty and lighter and one or times i felt that i 'll fell down.. I drink about 3 liters of water a days and often urinate 7-8 times a day due to this high intake. Does anyone else also feel this???? is it common during Tx ?????
Well I don't know about giddy after urination, but I used to feel downright euphoric when I passed gas in bed with my exwife. And I can still get a sense of jubilation after ripping one in a crowded elevator.
Kidding aside, I'd raise the issue with my doc. But I wouldn't loose sleep over it. Could be a drop in HGB since the last draw.
I last time I went threw treatment I actually fainted. all I remember is sitting on the toilet and feeling really lightheaded next thing you know my friend found me passed out in the living room with my pants down. I never did find out why that happened but i think it was because i did not have enough fluids in my body after that day i increased my water intake . I have recently started treatment again been on it 5 weeks and it *****. but we need to hang in there
Yes I have a CBC test today and will get latest report tommorow, it could be Low HGB, but my question is , has anybody elso also felt this very symptom ( feeling Giddy / Weakness immediately after urination ) coz Low Hgb is very very common during Tx and so far i have seen that Hgb of most ppl floats around 10 or lower than 10 and as compared to these my Hgb (11.3) seems reasonable apparently.
No i used to sit and it didnt take more than one minute. I have received report of my CBC. My Hgb drops down to 11 from 11.3. I am in 15 week of Tx. RBC is 3800 m ce/ml and WBC is 5500/mcl. But the thing which is a shock to me that my ALT raised upto 41 from 26 in just 15 days. why would that be ????????
I can hear that guy on Forensic Files: Woman succumbs to gaseous fumes; what did her husband do that gave away his involvement? And how did crime scene investigators prove premeditation? Da da da daaa...fade to commercial.
hey giddy is good...at least it's a moment doing to the happy place....like a good glue sniff eh??
but seriously, 3 liters may be overkill. If your electrolytes get too low you can feel dizzy, faint, go into coma, so have your electrolytes checked. We were advide 2 liters max at our clinic, and I still think that is excessive, but then I know peole who dies from too much water...
If you really feel you must drink that much, then buy water with essential electryles in it.
No sugar, just the minerals.
Thanx for the tip. I'll definitely take water with electrolytes.
Actually water intake also changes with the environment across you. In our part of world still (today) temp is 39 C ( its true :) ) so a lot of water goes out through perspiration/ sweat. I already reduced water intake , now its around 2 to 2.25 L daily...
My latest Hgb drops down to 11. My doc says he'll go for Epogen once it goes belo 10, so hoping that it wont go belo 10 :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.